# SDR IPXA2020061056338

- Difficulty date: April 19, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: ACA71217
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CABIN BELT FRAME DENTED AT STA 715 LONGERON 13R. CUTOUT DAMAGE AND ACCOMPLISHED PERMANENT REPAIR ON BELT FRAME IN MAIN CABIN AT STA 715 LONGERON 13R IAW EA 011-5310-01-A8168 REV I/R AND EO MD11-5310-76728-A. (MAJOR)
